Alert archive / California / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 23, NWS Reno, NV
NWS Reno, NV issued this severe thunderstorm warning at Jul 8, 2015, 12:41 PM PDT for Alpine County, El Dorado County, Placer County, California; Douglas County, Nevada. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2015, 12:41 PM PDT (19:41 UTC)
- Expired
- Jul 8, 2015, 1:30 PM PDT
- In force
- 49 min
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
Counties Alpine County, CA, El Dorado County, CA, Placer County, CA, Douglas County, NV
The radar
The Reno radar (KRGX), 94 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 12:46 PM PDT | HAIL 1 | 1 E South Lake Tahoe, CA | QUARTER SIZE HAIL REPORTED AT BLACKWOOD AND PIONEER TRAIL IN SOUTH LAKE TAHOE. |
| Jul 8, 12:50 PM PDT | HAIL 1 | 1 E South Lake Tahoe, CA | QUARTER SIZE HAIL REPORTED IN SOUTH LAKE TAHOE. |
| Jul 8, 12:50 PM PDT | HAIL 1.75 | South Lake Tahoe, CA | PICTURE EVIDENCE ON FACEBOOK OF HAIL TO AROUND GOLF BALL SIZE. BROKE FLOWER POTS, A BIRDBATH AND TWO GLASS TABLES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 7.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 1248 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
735 WUUS55 KREV 081941 SVRREV CAC003-017-061-NVC005-510-082030- /O.NEW.KREV.SV.W.0023.150708T1941Z-150708T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RENO NV 1241 PM PDT WED JUL 8 2015 THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PLACER COUNTY IN CENTRAL CALIFORNIA... ALPINE COUNTY IN NORTHERN CALIFORNIA... EL DORADO COUNTY IN NORTHERN CALIFORNIA... WESTERN CARSON CITY IN WESTERN NEVADA... NORTHWESTERN DOUGLAS COUNTY IN WESTERN NEVADA... * UNTIL 130 PM PDT * AT 1240 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER SOUTH LAKE TAHOE...AND MOVING NORTH AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... CARSON CITY...SOUTH LAKE TAHOE...GLENBROOK...INDIAN HILLS...DAGGET PASS...KINGSBURY...SPOONER SUMMIT...ZEPHYR COVE-ROUND HILL VILLAGE...ZEPHYR COVE...GENOA...FALLEN LEAF CAMPGROUND...US 395 AT DOUGLAS-CARSON CITY CO LINE...STATELINE...HEAVENLY VALLEY AND SOUTH LAKE TAHOE AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE NOW FOR HIGH WINDS...HAIL...HEAVY RAIN AND DEADLY LIGHTNING. DURING A SEVERE THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. BOATERS AND SWIMMERS ON OR NEAR LAKE TAHOE SHOULD GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE IMMEDIATELY. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM! PEOPLE IN OR ON WATER ARE MUCH MORE PRONE TO BEING STRUCK BY DEADLY LIGHTNING. STRONG AND ERRATIC WINDS CAN LEAD TO BOATS CAPSIZING. && LAT...LON 3886 11986 3888 12006 3916 12009 3916 11975 TIME...MOT...LOC 1940Z 186DEG 17KT 3895 11994 $$ MB
1 follow-up statement
861 WWUS55 KREV 082009 SVSREV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 109 PM PDT WED JUL 8 2015 CAC003-017-061-NVC005-510-082030- /O.CON.KREV.SV.W.0023.000000T0000Z-150708T2030Z/ PLACER CA-ALPINE CA-EL DORADO CA-CARSON CITY NV-DOUGLAS NV- 109 PM PDT WED JUL 8 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM PDT FOR PLACER...ALPINE...EL DORADO AND NORTHWESTERN DOUGLAS COUNTIES AND CARSON CITY... AT 106 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER SOUTH LAKE TAHOE. IT HAS SINCE MOVED OVER LAKE TAHOE...OR 9 MILES NORTHWEST OF SOUTH LAKE TAHOE...MOVING NORTH AT 20 MPH. GUSTS EXCEEDING 60 MPH ARE STILL POSSIBLE ESPECIALLY OVER THE OPEN LAKE. LOCATIONS IMPACTED INCLUDE... LAKE TAHOE...CARSON CITY...SOUTH LAKE TAHOE...SPOONER SUMMIT...ZEPHYR COVE-ROUND HILL VILLAGE...ZEPHYR COVE...GLENBROOK...KINGSBURY...FALLEN LEAF CAMPGROUND...STATELINE AND SOUTH LAKE TAHOE AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR LAKE TAHOE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM! && LAT...LON 3891 11990 3888 12006 3916 12009 3916 11987 TIME...MOT...LOC 2006Z 186DEG 17KT 3908 11992 $$ MB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:57 AM PDT, 9 hours 44 minutes earlier.
Area forecast discussion, Jul 8, 2:57 AM PDT, 9 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
257 AM PDT WED JUL 8 2015
.SYNOPSIS...
THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING ARE EXPECTED
AGAIN TODAY AS LOW PRESSURE REMAINS NEAR THE NORTHERN CALIFORNIA
COAST. AS THIS LOW MOVES SLOWLY INLAND THURSDAY AND FRIDAY,
THE THREAT FOR ADDITIONAL FLOODING WILL DECREASE AS COOLER
TEMPERATURES WILL LIMIT THUNDERSTORM INTENSITY. FOR THIS WEEKEND,
THE LOW FINALLY EXITS THE REGION, RESULTING IN FEWER THUNDERSTORMS.
&&
.SHORT TERM...
ANOTHER FLASH FLOOD WATCH WAS ISSUED FOR TODAY. THE CONVECTIVE
ACTIVITY MAY EVOLVE DIFFERENTLY COMPARED TO PREVIOUS DAYS WITH
GUIDANCE INDICATING TWO ROUNDS OF THUNDERSTORMS. THE FIRST ROUND
OF THUNDERSTORMS IS PROJECTED TO BEGIN NEAR THE SIERRA BY LATE
MORNING THEN SPREAD INTO FAR WESTERN NV AND NORTHEAST CA DURING
THE AFTERNOON. DEPENDING ON HOW MUCH CLOUD COVER SPREADS OVER THE
REGION AS THESE STORMS DEVELOP, THERE MAY BE FEWER STRONG STORMS
COMPARED TO THE PAST FEW DAYS, BUT WITH OVERALL INCREASE IN
SATURATION OF THE GROUND IT MAY NOT TAKE AS MUCH ADDITIONAL
RAINFALL TO PRODUCE SOME FLOODING CONCERNS.
LATER IN THE AFTERNOON, THERE MAY BE A PERIOD OF REDUCED
CONVECTION THEN BY EARLY EVENING IT COULD GET MORE INTERESTING
ESPECIALLY FOR AREAS FROM I-80 NORTHWARD. FOR SEVERAL MODEL RUNS
OF BOTH THE GFS AND NAM, THERE HAVE BEEN INDICATIONS OF A LARGER
AND MORE INTENSE CLUSTER OF THUNDERSTORMS DEVELOPING DURING THE
EVENING HOURS. SHORTWAVE ENERGY ROTATING AROUND THE UPPER LOW AND
INCREASED LOW LEVEL CONVERGENCE, ALONG WITH MULTIPLE OUTFLOW
BOUNDARY INTERACTIONS COULD SET THE STAGE FOR STRONG STORMS AFTER
PEAK DAYTIME HEATING HAS PASSED. THE 00Z GUIDANCE FAVORED THIS
ENHANCED STORM CLUSTER STARTING NEAR PYRAMID LAKE-HONEY LAKE AND
EXPANDING TO THE NORTH, BUT THE 06Z GUIDANCE FOCUSED THIS ENHANCED
AREA A BIT FARTHER SOUTH AND TARGETING MORE OF THE RENO-SPARKS
METRO AREA. NEEDLESS TO SAY, IF THE 06Z SCENARIO PANS OUT THE
STORM AND FLOOD IMPACTS WILL BE FAR GREATER.
BY THURSDAY, THE LOW MOVES FARTHER INLAND AND IS LIKELY TO SPREAD
MORE CLOUD COVER ACROSS THE REGION, LIMITING INSTABILITY AND
INCREASING THE POSSIBILITY FOR A BROADER AREA OF STEADY LIGHT TO
MODERATE RAIN, WITH SOME ISOLATED EMBEDDED THUNDERSTORMS. FOR THE
VERY HIGH ELEVATIONS ABOVE 11,000 FEET IN MONO COUNTY, TEMPERATURES
MAY BECOME COOL ENOUGH FOR SOME SNOW, AFFECTING ANY BACKCOUNTRY
ACTIVITIES IN THESE REMOTE AREAS.
FOR FRIDAY, THE LOW FINALLY BEGINS TO WEAKEN ALTHOUGH ENOUGH
RESIDUAL MOISTURE WILL REMAIN IN PLACE. INSTABILITY MAY BE
LIMITED BY CLOUD COVER AND CONTINUED BELOW NORMAL TEMPS, BUT A FEW
THUNDERSTORMS REMAIN POSSIBLE MAINLY SOUTH OF HIGHWAY 50 AND IN
AREAS NORTH OF SUSANVILLE-GERLACH. MJD
.LONG TERM...SATURDAY THROUGH TUESDAY...
ONLY MINOR CHANGES WERE MADE TO THE EXTENDED FORECAST THIS CYCLE.
MEDIUM RANGE MODELS REMAIN IN GENERAL AGREEMENT THAT SOUTHWEST FLOW
WILL DEVELOP ALOFT THROUGH THE EXTENDED PERIOD...BUT THERE IS SOME
DIFFERENCE IN HOW FAST THE STRONGER DRYING TAKES PLACE. THE ECMWF
AND GEM WANT TO HANG ON TO MOISTURE A LITTLE LONGER THAN THE GFS AND
MOST OF THE GEFS ENSEMBLE MEMBERS.
WILL LEAVE SLIGHT CHANCE POPS THAT WERE INHERITED FOR SATURDAY AND
MADE SLIGHT ADJUSTMENTS TO THE SLIGHT CHANCE POPS OVER THE FAR NRN
CWA SUNDAY. IF THE ECMWF IS CORRECT THESE MAY NEED TO BE EXPANDED
SLIGHTLY OVER THE FAR SRN CWA AS WELL.
SOUTHWEST FLOW BECOMES WELL ENTRENCHED BY MONDAY AND TUESDAY WITH
DRIER AIR WORKING INTO THE REGION. WILL KEEP DAYTIME HIGHS BELOW
AVERAGE THROUGH MOST OF THE FORECAST...BUT WE SHOULD SEE HIGHS RISE
FROM THE LOWER TO MID 80S IN THE NV VALLEYS AND 70S IN THE SIERRA
VALLEYS ON SATURDAY, TO THE LOWER TO MID 90S IN THE NV VALLEYS
AND UPPER 70S TO LOWER 80S IN THE SIERRA BY TUESDAY. 20
&&
.AVIATION...
OVERALL PATTERN REMAINS CONDUCIVE TO THUNDERSTORM DEVELOPMENT AGAIN
TODAY OVER MUCH OF THE FORECAST AREA. THE BEST COVERAGE WILL LIKELY
BE WEST OF HIGHWAY 95 WHERE HEAVY RAIN IS ALSO POSSIBLE. HAIL AND
GUSTY OUTFLOW WINDS TO NEAR 60 MPH ARE POSSIBLE TODAY AND TURBULENCE
IS LIKELY. CHANCE FOR TSTMS AT THE TERMINALS WEST OF HIGHWAY 95 IS
GENERALLY IN THE 30-40% RANGE. EAST OF HIGHWAY 95 THIS FALLS TO
AROUND 20-30% CHANCE OF A TERMINAL RECEIVING THUNDER. WHILE VFR
WILL BE THE PREDOMINANT CATEGORY...THUNDERSTORMS COULD PRODUCE
BRIEF PERIODS OF MVFR CIGS AND IFR VSBYS IN VERY HEAVY RAIN.
SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH FRIDAY FOR MOST OF
THE AREA...BUT THE THUNDERSTORM COVERAGE WILL DECREASE EACH DAY. BY
SATURDAY ONLY ISOLATED STORMS ARE EXPECTED WITH A LIMITED CHANCE OF
THUNDER AFFECTING ANY TERMINALS. 20
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH FROM 10 AM PDT THIS MORNING THROUGH THIS
EVENING NVZ001>005.
CA...FLASH FLOOD WATCH FROM 10 AM PDT THIS MORNING THROUGH THIS
EVENING CAZ070>073.
&&
FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)In the hours before
Special weather statement, Jul 8, 11:30 AM PDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
1130 AM PDT WED JUL 8 2015
CAZ072-073-081915-
GREATER LAKE TAHOE AREA CA-MONO CA-
1130 AM PDT WED JUL 8 2015
...SPECIAL WEATHER STATEMENT...
AT 1124 AM PDT...THE FIRST STORMS OF THE DAY ARE BEGINNING TO DEVELOP
ALONG THE RIDGE OF THE SIERRA THIS MORNING. DO EXPECT THUNDERSTORM
ACTIVITY TO INTENSIFY THROUGHOUT THE AFTERNOON WITH AREAS OF FLASH
FLOODING, SMALL HAIL, GUSTY OUTFLOW WINDS, AND FREQUENT LIGHTNING
BEING THE MAIN THREATS.
BOATERS OUT ON LAKE TAHOE CAN EXPECTED HAZARDOUS CONDITIONS ON THE
LAKE TODAY AND SHOULD SEEK SAFE HARBOR TO AVOID SUDDEN AND
UNEXPECTED STRONG OUTFLOW WINDS AND LIGHTNING.
LOCATIONS IMPACTED INCLUDE... THE SIERRA NEVADA RANGE EXTENDING FROM
MONO COUNTY THROUGH THE TAHOE BASIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DURING A THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS. HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A
VEHICLE IF POSSIBLE.
&&
LAT...LON 3748 11885 3758 11901 3774 11913 3773 11926
3779 11920 3788 11920 3795 11932 3804 11931
3809 11935 3812 11943 3809 11946 3820 11963
3845 11968 3869 11998 3881 12003 3885 12016
3914 12021 3748 11873
TIME...MOT...LOC 1824Z 180DEG 0KT 3823 11958
TFSpecial weather statement, Jul 8, 12:12 PM PDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
1212 PM PDT WED JUL 8 2015
NVZ004-082000-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
1212 PM PDT WED JUL 8 2015
...STRONG THUNDERSTORM IN EASTERN CHURCHILL COUNTY...
AT 1209 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF NEW PASS SUMMIT OR 10 MILES EAST OF COLD SPRINGS
...MOVING NORTH AT 20 MPH. THIS STORM MAY MOVE OVER HIGHWAY 50 IN
BETWEEN COLD SPRINGS AND NEW PASS SUMMIT.
VERY HEAVY RAIN...HALF INCH HAIL AND CROSS WIND GUSTS UP TO 50 MPH
WILL BE POSSIBLE WITH THIS STORM. PONDING OF WATER ON HIGHWAY 50
WILL BE A THREAT.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
CHURCHILL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3955 11749 3953 11750 3952 11757 3947 11765
3944 11764 3938 11771 3937 11776 3945 11797
3968 11774 3974 11748 3972 11749 3968 11746
3962 11746
TIME...MOT...LOC 1909Z 168DEG 17KT 3942 11756
MBSpecial weather statement, Jul 8, 12:22 PM PDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
1222 PM PDT WED JUL 8 2015
CAZ072-073-NVZ002-082015-
GREATER LAKE TAHOE AREA CA-MONO CA-GREATER LAKE TAHOE AREA NV-
1222 PM PDT WED JUL 8 2015
...SPECIAL WEATHER STATEMENT...
AT 1218 PM PDT...STORMS CONTINUES ACROSS THE SIERRA CREST. THE
STRONGEST CELLS ARE CURRENTLY LOCATED NEAR HWY 50 AND HWY 89 SOUTH
OF LAKE TAHOE AND ALSO WEST OF BRIDGEPORT. FLASH FLOODING, SMALL
HAIL, GUSTY OUTFLOW WINDS, AND FREQUENT LIGHTNING ARE THE MAIN
THREATS.
BOATERS OUT ON LAKE TAHOE CAN EXPECTED HAZARDOUS CONDITIONS ON THE
LAKE TODAY AND SHOULD SEEK SAFE HARBOR TO AVOID SUDDEN AND
UNEXPECTED STRONG OUTFLOW WINDS AND LIGHTNING.
LOCATIONS IMPACTED INCLUDE... THE SIERRA NEVADA RANGE EXTENDING FROM
MONO COUNTY THROUGH THE TAHOE BASIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DURING A THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS. HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A
VEHICLE IF POSSIBLE.
IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.
STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS.
GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY
CAPSIZE SMALL BOATS.
&&
LAT...LON 3748 11885 3759 11903 3774 11913 3773 11926
3788 11920 3795 11932 3809 11935 3809 11946
3820 11963 3845 11968 3869 11998 3881 12003
3885 12016 3926 12028 3928 12019 3896 11997
3863 11952 3746 11831
TIME...MOT...LOC 1918Z 000DEG 0KT 3828 11945
TFLocal storm report, Jul 8, 12:28 PM PDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
1228 PM PDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM HAIL 3 SSW SOUTH LAKE TAHOE 38.85N 120.02W
07/08/2015 M0.25 INCH EL DORADO CA TRAINED SPOTTER
PEA SIZE HAIL REPORTED WITH HEAVY RAIN.
&&
ELWLocal storm report, Jul 8, 12:38 PM PDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
1238 PM PDT WED JUL 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM HAIL NW SOUTH LAKE TAHOE 38.94N 119.99W
07/08/2015 M0.25 INCH EL DORADO CA TRAINED SPOTTER
PEA SIZE HAIL AND MODERATE TO HEAVY RAIN AT REAGAN BEACH.
&&
ELWThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 5:55 PM PDT | Areal Flood Advisory | REV | Alpine | 3 hr |
| Jul 7, 10:04 PM PDT | Flash Flood Watch | REV | Alpine, El Dorado, Lassen, Modoc, Mono, Nevada and 3 more | 23 hr |
| Jul 8, 11:30 AM PDT | Special Weather Statement | REV | Alpine | 45 min |
| Jul 8, 12:22 PM PDT | Special Weather Statement | REV | Alpine, Mono | 53 min |
| Jul 8, 12:38 PM PDT | Flash Flood Warning | REV | Alpine, Mono | 3 hr |
| Jul 8, 1:02 PM PDT | Severe Thunderstorm Warning | REV | Plumas | 28 min |
| Jul 8, 1:09 PM PDT | Special Weather Statement | REV | Sierra | 51 min |
| Jul 8, 1:36 PM PDT | Special Weather Statement | REV | Sierra | 24 min |
| Jul 8, 1:37 PM PDT | Flash Flood Warning | REV | Alpine | 3 hr |
| Jul 8, 1:48 PM PDT | Flash Flood Warning | REV | Mono | 3 hr |
| Jul 8, 1:51 PM PDT | Flash Flood Warning | REV | Nevada, Sierra | 3 hr |
| Jul 8, 1:58 PM PDT | Severe Thunderstorm Warning | REV | Plumas | 47 min |
| Jul 8, 2:04 PM PDT | Special Weather Statement | REV | Plumas | 26 min |
| Jul 8, 3:06 PM PDT | Severe Thunderstorm Warning | REV | Lassen, Sierra | 39 min |
| Jul 8, 3:10 PM PDT | Special Weather Statement | REV | Lassen | 50 min |
| Jul 8, 4:01 PM PDT | Special Weather Statement | REV | Lassen | 44 min |
| Jul 8, 4:24 PM PDT | Severe Thunderstorm Warning | REV | Lassen | 36 min |
| Jul 7, 5:34 PM PDT | Special Weather Statement | REV | 41 min | |
| Jul 8, 12:12 PM PDT | Special Weather Statement | REV | Churchill | 48 min |
| Jul 8, 1:18 PM PDT | Special Weather Statement | REV | Lander | 42 min |
| Jul 8, 1:25 PM PDT | Special Weather Statement | REV | Douglas | 35 min |
| Jul 8, 1:37 PM PDT | Special Weather Statement | REV | 38 min | |
| Jul 8, 2:05 PM PDT | Special Weather Statement | REV | Storey | 40 min |
| Jul 8, 2:26 PM PDT | Special Weather Statement | REV | Pershing | 64 min |
| Jul 8, 2:30 PM PDT | Special Weather Statement | REV | Lyon | 45 min |
| Jul 8, 2:32 PM PDT | Severe Thunderstorm Warning | REV | Storey, Washoe | 43 min |
| Jul 8, 2:47 PM PDT | Flash Flood Warning | REV | Pershing | 3 hr |
| Jul 8, 3:01 PM PDT | Special Weather Statement | REV | Lyon | 44 min |
| Jul 8, 3:19 PM PDT | Flash Flood Warning | REV | Washoe | 3 hr |
| Jul 8, 3:19 PM PDT | Flash Flood Warning | REV | Lyon, Mineral | 3 hr |
| Jul 8, 3:26 PM PDT | Special Weather Statement | REV | Mineral | 34 min |
| Jul 8, 3:32 PM PDT | Special Weather Statement | REV | Lyon | 43 min |
| Jul 8, 3:54 PM PDT | Special Weather Statement | REV | 36 min | |
| Jul 8, 4:10 PM PDT | Severe Thunderstorm Warning | REV | Churchill | 35 min |
Nearby
Severe Thunderstorm Warnings in California, 2015Severe Thunderstorm Warnings in Nevada, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.